Translator Disclaimer
July 1992 Singular behavior of least-energy solutions of a semilinear Neumann problem involving critical Sobolev exponents
Wei-Ming Ni, Xing-Bin Pan, I. Takagi
Duke Math. J. 67(1): 1-20 (July 1992). DOI: 10.1215/S0012-7094-92-06701-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 1 • July 1992
Back to Top